On Problems Driven by the (p(·) , q(·)) -Laplace Operator

Calogero Vetro, Francesca Vetro

Risultato della ricerca: Article

Abstract

The aim of this paper is to prove the existence of at least one nontrivial weak solution for equations involving the (p(· ) , q(· ) ) -Laplace operator. The approach is variational and based on the critical point theory.
Lingua originaleEnglish
pagine (da-a)1-11
Numero di pagine11
RivistaMediterranean Journal of Mathematics
Volume17
Stato di pubblicazionePublished - 2020

Fingerprint

Critical Point Theory
Laplace Operator
Weak Solution

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

On Problems Driven by the (p(·) , q(·)) -Laplace Operator. / Vetro, Calogero; Vetro, Francesca.

In: Mediterranean Journal of Mathematics, Vol. 17, 2020, pag. 1-11.

Risultato della ricerca: Article

@article{d93fa542171943fc868db34f73a9fe1b,
title = "On Problems Driven by the (p(·) , q(·)) -Laplace Operator",
abstract = "The aim of this paper is to prove the existence of at least one nontrivial weak solution for equations involving the (p(· ) , q(· ) ) -Laplace operator. The approach is variational and based on the critical point theory.",
author = "Calogero Vetro and Francesca Vetro",
year = "2020",
language = "English",
volume = "17",
pages = "1--11",
journal = "Mediterranean Journal of Mathematics",
issn = "1660-5446",
publisher = "Birkhauser Verlag Basel",

}

TY - JOUR

T1 - On Problems Driven by the (p(·) , q(·)) -Laplace Operator

AU - Vetro, Calogero

AU - Vetro, Francesca

PY - 2020

Y1 - 2020

N2 - The aim of this paper is to prove the existence of at least one nontrivial weak solution for equations involving the (p(· ) , q(· ) ) -Laplace operator. The approach is variational and based on the critical point theory.

AB - The aim of this paper is to prove the existence of at least one nontrivial weak solution for equations involving the (p(· ) , q(· ) ) -Laplace operator. The approach is variational and based on the critical point theory.

UR - http://hdl.handle.net/10447/390475

UR - https://doi.org/10.1007/s00009-019-1448-1

M3 - Article

VL - 17

SP - 1

EP - 11

JO - Mediterranean Journal of Mathematics

JF - Mediterranean Journal of Mathematics

SN - 1660-5446

ER -